# SDR USAA2011110600005

- Difficulty date: October 27, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Part number: D64433
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CRACK ON NLG CENTER HINGE PIN AT NLG FR20, CENTER LINE.  REPLACED NLG CENTER HINGE PIN AT NLG FR20, CENTER LINE IAW TASK CARD 26C71032007.
